# SDR SWAA2024081517709

- Difficulty date: July 26, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 26,385 hours, 13,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Component: Intercostal, Boeing, NA
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND ON INTERCOSTAL @ STA947.5 TO 967 AT RBL 52.50<[01] REC'D LOCATED AND DRILLED NEW INTERCOSTAL PN 147A5660U22 IAW BAC DWG 147A5660 REV B AND B737-800 SRM 51-40-05;[02] REC'D LOCATED AND DRILLED NEW INTERCOSTAL PN 147A5660U22 IAW BAC DWG 147A5660 REV B AND B737-800 SRM 51-40-05 SEE TTG8Q00UUN2N FOR INSTALL
